# SDR UPS202331

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Crack
- Location: Rt Te Mid-Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND R/W O/B MID-FLAP I/B FOREFLAP SUPPORT RIB IS CRACKED ON FLANGE BETWEEN FASTENERS ON I/B SIDE.  INSTALLED REPAIR IAW SRM 51-30-2 AND 57-50-4.
